I received the nexplanon implant in June of 2015. No period or symptoms for about 5 months but, the past 5 weeks I have had almost constant dark brown discharge with consistent large blood clots. I know that spotting is normal and that the brown discharge is also a common side effect just curious if anyone else has had an experience like mine or when/ if this will stop. It's effecting my sex life as well as my everyday life. Also, anyone who has had a similar experience what did you guys do to get it to stop if it did at all.
I just got my implant about a month or two ago, when I got it I was on my period. after a normal ending, about a week later I got what you're having and it hasn't stopped. it's been a few weeks of it and it's very tiring for cleanliness as well as sex life, but I heard some people have used a patch as well as the implant to balance it. I'm hoping to contact my doctor if it doesn't stop in another few weeks, I don't wanna try any other birth control considering I'm on medications it will mess with!!
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2014 • 2 answers
Posted 30 Sep 2014 • 1 answer
Posted 25 Jan 2016 • 0 answers
Posted 17 Aug 2016 • 0 answers
Posted 13 Sep 2016 • 1 answer